# SDR CALA2015102794724

- Difficulty date: October 25, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 94,468 hours, 14,829 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE BS 782, RBL 11, FLOORBEAM AT WL 199 WAS FOUND CRACKED, 0.375" IN LENGTH.  CUT OUT DAMAGE & ACCOMPLISHED NDT FOR CRACKS, NONE FOUND.  FABRICATED & INSTALLED FLOORBEAM SPLICE REPAIR IAW SRM 53-00-51 REPAIR 3 FIG 201.
